MathSciNet Relay Station
MathSciNet bibliographic data
MR595178 (82c:30031) 30C60
Tukia, Pekka On two-dimensional quasiconformal groups. Ann. Acad. Sci. Fenn. Ser. A I Math. 5 (1980), no. 1, 73–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement